# SDR 00FDEA00570

- Difficulty date: August 22, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 34,848 hours, 21,761 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: D29835103
- Part serial: 17317178
- Condition: Frayed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, FWD ENTRY DOOR EMERGENCY ESCAPE SLIDE GIRT WAS FOUND FRAYED.  REMOVED AND REPLACED PER IAW MM 25-60-015-2.
